MathSciNet Relay Station
MathSciNet bibliographic data
MR2168521 91B30 (28A33 60A10)
Roorda, Berend; Schumacher, J. M.; Engwerda, Jacob Coherent acceptability measures in multiperiod models. Math. Finance 15 (2005), no. 4, 589–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement